So I started tapering my Pred last Friday after 40mg for 2 weeks, going down 5mg a week. I had been feeling pretty good, only about
1 or 2 BMs a day and they were always normal with no blood. Now I have an upset stomach, feel all achy, weak and tired and going maybe 2-4 times a day. Still not seeing any blood though and still normal BMs. I also have a nasty cold so not sure how that is affecting this all - it sucks since I never get colds, I can't remember the last time I had one! I know just the taper alone can make you feel tired and weak and sure the cold isn't helping.
Just getting worried with the stomach upset, defnitely don't want to flare up again! I"m taking my enemas nightly and my Colazal each day as well so I've got that as my backup. Have my period this week so I'm going to up the enemas to twice a day just for the week to make sure that doesn't aggrivate the UC as well.
Going on vacation in 2 2/12 weeks and don't want to be sick!
UC - diagnosed 1994, in remission for 10 years, currently in a flare